MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ARCOS 15X150MM SPL TPR DIST; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ARCOS 15X150MM SPL TPR DIST; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Codes Unstable (1667); Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Unequal Limb Length (4534); Swelling/ Edema (4577)
Date of Event 07/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: zimmer cat# 12-115117 cer bioloxd mod hd 32mm +6 nk lot#2971563; zimmer cat#00223200418 cable cerclage cable with crimp 1.8 mm dia.635 mm length lot#63688678; zimmer cat#00223200418 cable cerclage cable with crimp 1.8 mm dia.635 mm length lot#64653320; zimmer cat#00223200418 cable cerclage cable with crimp 1.8 mm dia.635 mm length lot#64908913; zimmer cat#00223200418 cable cerclage cable with crimp 1.8 mm dia.635 mm length lot#64908913; zimmer cat#00223200418 cable cerclage cable with crimp 1.8 mm dia.635 mm length lot#64208911; zimmer cat#00223200418 cable cerclage cable with crimp 1.8 mm dia.635 mm length lot#63601785; biomet cat#110010263 g7 osseoti multihole 50mm d lot# 3753111.The device will not be returned for analysis, as the device was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034 - 2021 - 02362, 0001825034 - 2021 - 02364.
 
Event or Problem Description
It was reported the patient underwent revision right total hip arthroplasty approximately 5 months post implantation due to stem subsidence and recurrent dislocation.The surgeon reported significant scarring and was unable to disengage the proximal body from the stem.All devices were removed and replaced except for the cup which remained implanted.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: h2; h3; h6 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified the following: the patient underwent revision surgery due to stem subsidence and recurrent dislocation.There was a pain using a walker at times.Reports swelling, night pain, and pain with activities.Limited physical exam due to instability and risk for dislocation, notes a history of dislocations.X-rays ¿ healing femoral fracture, subsided modular femoral stem, greater trochanter proximally migrated and radiolucency around the cup.Removed 3 proximal cables as they were loose.Unable to disengage proximal body with slap hammer and 30mm subsidence noted.The fracture site was noted to be healed, 2 new cables were placed.Images not submitted as adequate information is provided in the revision records.Review of the device history records identified no related deviations or anomalies during manufacturing.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ARCOS 15X150MM SPL TPR DIST
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12302994
Report Number0001825034-2021-02363
Device Sequence Number17095665
Product Code MAY
UDI-Device Identifier00880304474178
UDI-Public(01)00880304474178(17)270419(10)967600
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K090757
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11-300815
Device Lot Number967600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Supplement Date Received by Manufacturer12/30/2021
Initial Report FDA Received Date08/10/2021
Supplement Report FDA Received Date01/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight57 KG